Bulletin of the American Mathematical Society

Maximal monotone operators in nonreflexive Banach spaces and nonlinear integral equations of Hammerstein type

Haim Brezis and Felix E. Browder

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 1 (1975), 82-88.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183536238

Mathematical Reviews number (MathSciNet)
MR0407670

Zentralblatt MATH identifier
0298.47030

Subjects
Primary: 47H05: Monotone operators and generalizations 47G05
Secondary: 47H15

Citation

Brezis, Haim; Browder, Felix E. Maximal monotone operators in nonreflexive Banach spaces and nonlinear integral equations of Hammerstein type. Bull. Amer. Math. Soc. 81 (1975), no. 1, 82--88. https://projecteuclid.org/euclid.bams/1183536238


Export citation

References

  • 1. H. Brezis, Equations et inéquations non linéaires dans les espaces vectoriels en dualité, Ann. Inst. Fourier (Grenoble) 18 (1968), fasc. 1, 115-175. MR 42 #5113.
  • 2. H. Brezis and F. E. Browder, Some new results on Hammerstein equations, Bull. Amer. Math. Soc. 80 (1974), 567-572.
  • 3. F. E. Browder, The fixed point theory of multi-valued mappings in topological vector spaces, Math. Ann. 177 (1968), 283-301. MR 37 #4679.
  • 4. H. Debrunner and P. Flor, Ein Erweiterungssatz für monotone Mengen, Arch. Math. 15 (1964), 445-447. MR 30 #428.
  • 5. G. J. Minty, A finite-dimensional tool theorem in monotone operator theory, Advances in Math. 12 (1974), 1-7.